# SDR SWAA2014120234604

- Difficulty date: November 14, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 43,158 hours, 24,869 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: 176A1000
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE DELAMINATED APPROX 4 INCHES FROM LOWER EDGE.  REPAIRED STABILIZER IAW EA.
